MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6694800
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed internal leakage test during pre-use check with a message 'system volume too small'.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
Manufacturer's ref.#:(b)(4).
 
Additional Manufacturer Narrative
Our field service engineer investigated the ventilator on-site.The issue was resolved after replacing the air and o2 gas modules.After the replacement, the ventilator passed all functional and safety tests and was cleared for clinical use.No log files were provided.Therefore, it was not possible to verify the reported failure through logs.The air and o2 gas modules regulate the inspiratory gas flow and gas mixture.The faulty gas module may lead to stop of ventilation, low o2 or high pressure.The removed air and o2 gas modules was returned to the manufacturer for further investigation.During the investigation at the manufacturer's site, the returned air and o2 gas modules were installed into a ventilator where testing was performed by simulating multiple pre-use checks, all of which passed successfully.Following this, ventilation was successfully performed for several days without generating any alarms or errors.After ventilation, it passed another pre-use check.The conclusion is that the reported issue could not be reproduced at the manufacturer's site, indicating that the issue may be intermittent.Based on the available information the replaced air and o2 gas modules remains the most probable cause of the reported event.

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
Maquet Critical Care AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24673367
Report Number8010042-2026-0000394
Device Sequence Number16023530
Product Code CBK
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6694800
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown